# SDR TRAX200701063

- Difficulty date: July 26, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 14,660 hours, 11,808 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT LINTEL FITTING (MARKED).  COMPLIED WITH EC/TC REO 601R-53-61-1230 JOB COMPLETE.  SUPPLEMENTAL - SDR CLOSED 08/03/07.
